On a generalization of the Turkin theorem

П.Е. Дюбюк

Matematiceskij sbornik

  • Volume: 43, Issue: 4, page 603-606
  • ISSN: 0368-8666

How to cite


Дюбюк, П.Е.. "On a generalization of the Turkin theorem." Matematiceskij sbornik 43.4 603-606. <http://eudml.org/doc/64850>.

author = {Дюбюк, П.Е.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {fre},
number = {4},
pages = {603-606},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a generalization of the Turkin theorem},
url = {http://eudml.org/doc/64850},
volume = {43},

AU - Дюбюк, П.Е.
TI - On a generalization of the Turkin theorem
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 4
SP - 603
EP - 606
LA - fre
KW - Group theory
UR - http://eudml.org/doc/64850
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.